# SDR AALA202501024671

- Difficulty date: December 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737823
- Aircraft serial: 44472
- Aircraft time: 12,494 hours, 4,683 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT ENTRY DOOR GIRT BAR IS MISSING RED HEAT SHRINK TUBING / INDICATOR TAB. MAINTENANCE REPAIRED GIRT BAR INDICATOR PER AARD 25-66-00-4
